# SDR DHL9880438C

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, I/B FLAP I/B NR 1 VANE I/B LOWER SURFACE DELAMINATED.  REMOVED, REPAIRED AND REINSTALLED PER MM 27-51-14.  N/R 0015
